# SDR 2002FA0001003

- Difficulty date: August 1, 2002
- Submitted: August 26, 2002
- Operation: General aviation
- Aircraft: N6088B
- Make and model: Snias AS350B2
- Aircraft serial: 2691
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Transistor
- Part number: 2N5684
- Condition: Inoperative
- Location: Power Reg Unit
- Part time: 3,100 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AIRCRAFTS RADIOS BEGAN TO SHUT DOWN FOLLOWED BY THE INDICATORS BECOMING ERRATIC.  PILOT BEGAN TO SHUT DOWN NON ESSENTIAL ELECTRICAL LOADS.   ELECTRICAL SYSTEM BEGAN TO OPERATE NORMALLY.  PILOT RETURNED TO MAINTENANCE FACILITY AND LANDED WITH NO FURTHER PROBLEMS NOTED.  TECH. TROUBLESHOT PROBLEM ISOLATED TRANSISTOR IN POWER REGULATION UNIT.  GROUND RUNS SHOWED NO DEFECT AFTER REPLACEMENT.
